Topical Antifungal

Topical antifungals are cream, gels, shampoo, sprays, powders, and ointments, which are applied directly to the skin, hair, nail, mouth, or vagina. They are used to treat fungal infections like candidiasis, ringworm infection, jock itch, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

There are rashes in baby for the past one week. Why?

Query: Hello doctor, I have noticed rashes in baby since last week. I have applied Sudocream as advised by a doctor. I have also changed the nappy brand. But now there are small bumps on the back too. Here is the photo from one week and today.  Read Full »


Dr. Veerabhadrudu Kuncham

Child Health Specialist, Paediatrician

Answer: Hello, Welcome to icliniq.com. I understand the situation you are facing with your child. Baby diaper rash is one of the most common problems encountered with the babies. Keep the private areas dry, clean and hygienic. Clean up soon after baby passes stool. Do not allow moisture to build up in di...  Read Full »

Why does the penis change color?

Query: Hello doctor, I am 27 years old. My weight is 87 kg and height is 184 cm. For the last four to five days, I began to observe that my penis shaft skin is changing the color from black (actual color) to brown (near to my body skin color). Also, I observed that some flat black mole kind of dots appear...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. Actually, it is a fungal infection only. Remaining mole like skin is nothing but, unaffected patches. Penile area does not get involved in fungal infection, but sometimes it happens. I would suggest you not get panicked and apply an antifungal cream same as you are usi...  Read Full »

Why am I getting bumps on my penis on and off?

Query: Hi doctor, I have had these bumps on my penis for a while. I have been looked at by a dermatologist and he said that it was nothing. As it keeps getting red, I thought it was some yeast infection and applied cream on it. It was a three year old cream and I believe that has what made it worse. I ha...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and do understand your concern.  Read Full »

Please suggest some medicines for itchy red rashes in inner thighs.

Query: I am suffering from severe skin red rash problem in both inner thighs. The rash is so itchy and it has completely destroyed my life. It looks like fugal like ringworm or jock itch. at past also, i was suffering from same thing but that time it was scaly like liquid was coming out with foul smell. An...  Read Full »


Dr. Bincy Varghese

Venereologist, Dermatologist

Answer: Hi. Thanks for sharing your query. You seem to be very distressed by the problem. As I can see in the picture it is Tinea. Since it is extensive it is important to start proper treatment with oral antifungals for a good length of time to clear the infection. You have been using steroid creams which...  Read Full »

How to treat chronic paronychia?

Query: I have painful swelling of lateral nail fold of the ring finger (right hand). I also had chronic paronychia of index finger of Right hand. For the index finger, I used Onabet cream - twice a day - for three weeks on the nailfold (completed). Also, Loceryl nail lacquer once a week for 6 months. ...  Read Full »


Dr. Subhash Kashyap

Dermatologist

Answer: hi chronic paronychia is very resistant disease you have used almost all treatments which are actually recommended in this case. treatment also depend upon the incriminating factors of the disease, most of the time it is due to irritants which come in contact of your hand,, repeated washing also lea...  Read Full »

How to get rid of jock itch overnight?

Query: Hello doctor, I was infected with a fungal infection (jock itch) when I was 14 years old, and I am 36 years old now. I tried all kinds of fungal creams, but it relieves only temporarily. And recently, I had another episode with severe itching. The skin of my scrotum is getting scaly. I have lost h...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Please send few good quality photographs taken under natural light. Revert with more information to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

I am so scared that I suffer from fungal infection for the past one year. Please help.

Query: Hi doctor, I am an i-phone application developer. I am suffering from fungal infection for the past one year. It is like ringworms. I am so scared. I am currently on Syntran 200 mg, Histafree 180 mg, Hicope and Onabet B cream. Please help.  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You have mentioned using Panderm and Terbinaforce plus cream. Both of them contain steroids and lead to worsening of fungal infection rather than cure. You should stop using them immediately. You have not mentioned the duration of use of Syntran capsule and Onabet B cr...  Read Full »

What causes black spots on foreskin?

Query: Hello doctor, I am a 27 years old man, who had swelling and burning on my penis two months back. That time, I applied an antifungal cream, so it became normal, but after a few days, it started again. I applied the same cream again, and the swelling and burning went away. But now, I feel that my ...  Read Full »


Dr. Ganeshkumar Suresh Satpute

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. If it is getting normal with antifungal cream, then it means that it is a fungal infection. So, if you are getting it again and again, then you should start oral antifungal tablets. I suggest you try taking tablet Itraconazole 100 mg twice for seven days along with a...  Read Full »

Please suggest treatment for candidal balanitis.

Query: Hi, I am suffering from balanitis since last month. I am using an antifungal cream (candid B) to avoid it. Till the time I use antifungal cream all rashes/infection disapper, but once I stop applying the cream all symptoms start again.  Sympoms are: Red skin around head of penis and itchiness aft...  Read Full »


Dr. Meha Malhotra

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Have you ever been diagnosed by a doctor because balanitis has several other causes as well and fungal infection is one of them. Get a fasting and post prandial blood sugar done and please send me a few details: Have you noticed any swellings in your groin area ? Do you ...  Read Full »

How to treat glans discoloration?

Query: Hi doctor,I have a circular or oval area of discolored skin on the shaft of my penis, near the base. It started as a small circular area that looked very much like ringworm and now, it is much larger. The area of skin is paler than the rest of my penis and it seems to have some red scaling around th...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Is it associated with itching at present? Kindly attach the photos. Please do not use cream containing Clotrimazole and Beclomethasone Dipropionate combination. It is steroid cream and the side effect of using it in the groin area can lead to thinning of the skin and whi...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.